# SDR UIEA2023011600048

- Difficulty date: January 23, 2023
- Submitted: January 25, 2023
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 104,204 hours, 20,147 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Spring
- Part number: NA
- Part serial: NSN
- Condition: Inoperative
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT ENTRY DOOR GAS SPRING WAS FOUND INOP.(AFT ENTRY DOOR GAS SPRING WAS REPLACED PER AMM 25-66-03-004-053 & 25-66-03-404-067 REQUIREMENTS.)
